To access the full text documents, please follow this link: http://hdl.handle.net/2117/24996

Addendum to “Frobenius and Cartier algebras of Stanley–Reisner rings” [J. Algebra 358 (2012) 162–177]
Álvarez Montaner, Josep; Yanagawa, Kohji
Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I; Universitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
Àrees temàtiques de la UPC::Matemàtiques i estadística
Stanley–Reisner rings
Cartier algebras
Àlgebra
Classificació AMS::13 Commutative rings and algebras::13A General commutative ring theory
Attribution-NonCommercial-NoDerivs 3.0 Spain
http://creativecommons.org/licenses/by-nc-nd/3.0/es/
info:eu-repo/semantics/publishedVersion
Article
         

Show full item record

Related documents

Other documents of the same author

Alberich Carramiñana, Maria; Álvarez Montaner, Josep; Dachs Cadefau, Ferran
Álvarez Montaner, Josep; Vahidi, Alireza
Álvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago
 

Coordination

 

Supporters